Login
|
New Account
ITA
ENG
LOCALLY UNIFORMLY ROTUND RENORMING AND FRAGMENTABILITY
Authors
MOLTO A
ORIHUELA J
TROYANSKI S
Citation
A. Molto et al., LOCALLY UNIFORMLY ROTUND RENORMING AND FRAGMENTABILITY, Proceedings of the London Mathematical Society, 75, 1997, pp. 619-640
Citations number
28
Categorie Soggetti
Mathematics, General",Mathematics
Journal title
Proceedings of the London Mathematical Society
→
ACNP
ISSN journal
00246115
Volume
75
Year of publication
1997
Part
3
Pages
619 - 640
Database
ISI
SICI code
0024-6115(1997)75:<619:LURRAF>2.0.ZU;2-3